# SDR SWIA200412884

- Difficulty date: February 10, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 560 hours, 463 cycles
- Engine: Ge CF343B1
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Part serial: 13KPB
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

YAW DAMPER (YD) 1 TRIPPED OFF IN CRUISE.  RESET (REPEATEDLY), GOT PROGRESSIVELY WORSE DOWN TO 2 SECONDS BETWEEN RESETS AND FAILS.  ASSOCIATED:  AP TRIPS OFF WITH YD1, AI NR 1 BLANKS OUT AND MAG FLAG APPEARS WITH YD1.  VSI NR 1 ERRONEOUS INDICATIONS - SHOWS UP TO 1400 FPM DESCENT AND CLIMB WHILE IN LEVEL FLIGHT AND VSI NR 2 SHOWING 0 FPM UP/DOWN (IE LEVEL).  STALL FAIL OCCURRED DESCENDING THROUGH 14,000 AT 3200.  YD2 FAILED ON LANDING.  REPLACED NR 1 AHRS COMPUTER.  OPS CHECKS GOOD IAW CRJ MM 34-21-11.
